# SDR CALA2016112800983

- Difficulty date: November 28, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N29129
- Make and model: Boeing 757224
- Aircraft serial: 28969
- Aircraft time: 74,745 hours, 16,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY PATH LIGHT FROM SEATS 20- 30 INOP. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AND BATTERY CHARGER IAW AMM 33-51-07. OPS CHECK NORMAL.
